# SDR 61743

- Difficulty date: May 25, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N126YV
- Make and model: Beech 1900D
- Aircraft serial: UE126
- Aircraft time: 16,624 hours, 24,790 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 1013645789
- Part serial: 671396
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH FOR LANDING IN PFN, THE LT MAIN GEAR WON'T INDICATE DOWN AND LOCK.  EMERGENCY WAS DECLARED.  AIRCRAFT LANDED SAFELY WITH NO FURTHER INCIDENT.  REMOVED AND REPLACED A125 PCB, OPS CHECK NORMAL.  P/N 101-364578-9, S/N 671396.
